North Carolina, 2025Damaging Winds in North Carolina, March 5, 2025
March 5, 2025 · NWS RAH · 39 events in 19 counties and zones
A large and strong mid to upper level low pressure system moved from the southern Plains northeast through the Great Lakes region March 4-5. Ahead of a trailing cold front, a long and nearly continuous line of showers and storms which had held together crossing the Mid South region, pushed into the North Carolina Foothills and western Piedmont in the morning of the 5th, crossing central North…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $162,000
- Crop damage
- None recorded
- Events
- 39
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A large and strong mid to upper level low pressure system moved from the southern Plains northeast through the Great Lakes region March 4-5. Ahead of a trailing cold front, a long and nearly continuous line of showers and storms which had held together crossing the Mid South region, pushed into the North Carolina Foothills and western Piedmont in the morning of the 5th, crossing central North Carolina through mid afternoon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before the first event at Mar 5, 3:05 AM EST, 5 hours 20 minutes earlier.
Area forecast discussion, Mar 5, 3:05 AM EST, 5 hours 20 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
305 AM EST Wed Mar 5 2025
.SYNOPSIS...
A cold front, and a pre-frontal squall line, will move east across
NC today into early Wednesday night. Continental Polar high
pressure will follow and build across the Southeast on Thursday.
&&
.NEAR TERM /TODAY AND TONIGHT/...
As of 250 AM Wednesday...
* Enhanced-Level 3 Severe Risk across Central NC...
* Multiple thunderstorm related hazards possible today, including
damaging winds, tornadoes, and hail...
* Wind Advisory has been issued for non-thunderstorm wind gusts of
35-45 mph...
The forecast remains on track will continued good model agreement on
convective evolution and timing.
A deep and occluding cyclone tracking NE across the lower Great
Lakes into southwestern Quebec will drag a strong surface cold front
through the area this evening and tonight. Crazy strong lower/mid-
tropospheric wind fields(60-70 kts at 850mb) associated with the
cyclone will give rise to an Enhanced/Level 3 risk for severe storms
as an evolving QLCS(currently over eastern TN and GA), advances east
across central NC through the morning and early afternoon hours.
Models continue to indicate that surface dew points may increase
into the lower 60s F in a corridor across the eastern Piedmont,
Sandhills, and Coastal Plain with weak CAPE of 250-500 J/kg
developing by mid/late morning. This will likely lead to
intensification of the QLCS as it advances eastward through the area
through ~20z. Given the rather large and clockwise curved low-level
hodographs, strong damaging wind gusts and a few tornadoes will be
possible. While severe storms are possible across all of central NC,
the greatest severe threat is expected along and east of US-1, where
the instability is maximized. Additionally, given the robust
environmental wind field, it's possible that the straight-line
damaging winds could produce corridors of tornado-like damage where
wind speeds could exceed 75 mph. The severe threat will be greatest
between 11 am and 3 pm.
In the wake of the exiting lead convective band, isolated to widely
scattered showers and storms could re-develop over the Piedmont
during the late afternoon and evening as the colder air
aloft/steeper lapse rates spread east into the area. It's a low-end
conditional threat, but if the updrafts are tall enough and can
overcome the dry air aloft, a secondary severe threat could re-
emerge with hail and damaging winds the main threat.
Finally, given the impressive wind fields, strong and frequent wind
gusts of 35 to 45 mph will be possible outside of convection. Bring
in or secure loose objects from outdoors, stay away from downed
trees and power-lines, and take extra care in high profile vehicles.
Given the recent dryness, the convective rains will bring some much
needed rainfall of 0.75 to 1.0" to central NC, with some localized
higher amounts.
Highs ranging from mid/upper 60s north to lower 70s south.
The cold front will cross the area Wednesday evening and into the
early overnight hours. Expect partial clearing overnight with
lingering NWLY gustiness as CAA sets in. Lows in the mid/upper 30s
north to lower/mid 40s elsewhere.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
As of 250 AM Wednesday...
* Cooler with highs back in the 50s
* Breezy with NW winds gusting 25-35 mph
The system from Wed pulls out of the region. Cold advection will
favor highs cooler in the low 50s NW to upper 50s SE. A tight
pressure gradient will remain in place. WNW winds will gust at times
between 25 and 35 mph, with infrequent gusts to 40 mph as suggested
in forecast soundings from the NAM/GFS. RH levels will dip into the
lower 30s. This would normally support a fire danger risk, but
expected rain on Wed may limit overall impacts. High pressure over
the lower MS valley shifts into the far SE US overnight. While not
in the most ideal spot, lows should dip below average in the low to
mid 30s, coldest in the upper 20s in outlying areas.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 250 AM Wednesday...
For the most part, the long term will feature limited impacts, along
with generally above normal temperatures. The warmup starts as early
as Fri and continues into Sat as high pressure over the southwest
Atlantic brings return flow. Near normal highs in the upper 50s to
mid 60s Fri will become some 10 degrees above average Sat in the
upper 60s to mid 70s. Models still show a system crossing the region
in the quasi-zonal flow late Fri into Sat, but its passage should
only bring high clouds. The system will, however, bring a cold front
through Sat night, dropping our highs briefly below normal on Sun
back into the 50s.
Rain chances return late Sat night through Sun as ensembles and
deterministic guidance show a southern stream wave tracking into the
SE US and perhaps Carolinas during this time. A look at the latest
ensemble clusters, there is still uncertainty on how far north that
system gets, with about 30 to 40 percent of the ensemble members wet
and another 30-40 percent dry and more suppressed to our south. Have
retained the 30-40 percent rain chances, highest in our south and
east and mainly during the day Sun.
Drier and warmer weather is favored Mon through Wed as ridging
slowly builds east from the Plains and Midwest. Highs in the 60s are
expected Mon, with well above normal Tue/Wed well into the 70s. A
system could approach late in the period as some guidance suggests a
system reaching the central US late Wed. Most ensemble data keeps it
west until Thu so have kept this period dry.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
As of 1235 AM Wednesday...
24 Hour TAF Period: A deep low pressure system tracking NE across
the lower Great Lakes into southwestern Quebec will drag
a strong surface cold front through the area this evening and into
the overnight hours. An powerful 60-70 kt southerly LLJ associated
with this system will traverse the area tonight and into the day on
Wednesday and will bring widespread adverse aviation conditions in
the form of widespread showers and storms, strong winds, and LLWS.
MVFR ceilings across the western terminals will spread east through
12-15z as a line of strong to potentially severe storms crosses all
of central NC before exiting the area ~20z. Once the line of
convection pushes east of the area, aviation restrictions should
lift to VFR during the afternoon. A secondary area of convection,
more scattered in nature, could re-develop during the late afternoon
and evening. However, given the low confidence in coverage and
development, will only include VCSH at this time.
Outside of the main line of convection expect strong wind gusts of
30 to 40 kts at times.
Outlook: Breezy northwesterly winds are expected Thursday and again
Friday. Rain chances could return late Saturday and Saturday with
the potential for sub-VFR ceilings/vsbys.
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 4 AM to 7 PM EST Wednesday for NCZ007>011-021>028-
038>043-073>078-083>086-088-089.
&&
SYNOPSIS...Leins
NEAR TERM...CBL
SHORT TERM...Kren
LONG TERM...Kren
AVIATION...CBL
Hazardous weather outlook, Mar 5, 7:54 AM EST, 31 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
754 AM EST Wed Mar 5 2025
NCZ007>011-021>028-038>043-073>078-083>086-088-089-060900-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
754 AM EST Wed Mar 5 2025
...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...TORNADO WATCH 26 IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
This Hazardous Weather Outlook is for central North Carolina.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Tornado Watch.
A Wind Advisory is in effect for strong and gusty southerly winds of
40 to 50 mph. These strong winds are expected even outside of any
thunderstorms.
There is an enhanced risk (Level 3 out of 5) of severe storms today.
A squall line, with an accompanying risk of damaging straight line
wind gusts and isolated tornadoes. The severe threat will be
greatest between 10 am and 3 pm.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is needed.
In the hours before
Special weather statement, Mar 5, 7:41 AM EST, 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
741 AM EST Wed Mar 5 2025
NCZ021-022-038-051345-
Guilford NC-Forsyth NC-Davidson NC-
741 AM EST Wed Mar 5 2025
...STRONG THUNDERSTORMS WILL IMPACT FORSYTH...NORTHERN DAVIDSON AND
WESTERN GUILFORD COUNTIES THROUGH 845 AM EST...
At 741 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Harmony to Mooresville.
Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
High Point, Pfafftown, Clemmons, Stokesdale, Lexington, Kernersville,
Oak Hollow Marina, Belews Creek, Linwood, and Arcadia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3626 8017 3625 7993 3624 7993 3592 7997
3592 8005 3583 8005 3572 8039 3574 8046
3581 8047 3583 8049 3584 8039 3588 8042
3589 8037 3596 8038 3599 8042 3601 8042
3606 8046 3604 8049 3608 8051
TIME...MOT...LOC 1241Z 238DEG 40KT 3585 8076 3560 8079
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
1Thunderstorm Wind, Forsyth
- When
- March 5, 8:25 AM EST
- Where
- Forsyth County, 0.56 mi E of Winston Salem
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 36.100, -80.240
Several trees were reported down across the city of Winston-Salem.
Thunderstorm Wind, Forsyth
- When
- March 5, 8:33 AM EST
- Where
- Forsyth County, 0.91 mi WNW of Bethania
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Utility Company
- Coordinates
- 36.187, -80.364
Trees down and power outages were reported.
Thunderstorm Wind, Guilford
- When
- March 5, 9:05 AM EST
- Where
- Guilford County, 1.9 mi E of Greensboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 36.070, -79.766
Trees down and power outages were reported.
Thunderstorm Wind, Guilford
- When
- March 5, 9:11 AM EST
- Where
- Guilford County, 1.12 mi E of Summerfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 36.200, -79.880
Duke energy reported power outages caused by downed trees or limbs.
Thunderstorm Wind, Stanly
- When
- March 5, 9:18 AM EST
- Where
- Stanly County, 1.83 mi ESE of Albemarle
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 35.360, -80.190
Trees down and power outages were reported in the town of Albemarle.
Thunderstorm Wind, Guilford
- When
- March 5, 9:40 AM EST
- Where
- Guilford County, 0.57 mi E of Pleasant Garden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 35.971, -79.760
A tree was reported down next to a home in Pleasant Garden.
Thunderstorm Wind, Randolph
- When
- March 5, 9:58 AM EST
- Where
- Randolph County, 0.09 mi ENE of Central Falls
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 35.770, -79.778
A tree was reported down on the 2200 block of W. O. W. Rd.
Thunderstorm Wind, Guilford
- When
- March 5, 10:06 AM EST
- Where
- Guilford County, 3.41 mi S of Whitsett Clayton Arp
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 36.022, -79.592
Duke energy reported an outage caused by fallen trees or limbs damaging equipment.
Thunderstorm Wind, Alamance
- When
- March 5, 10:11 AM EST
- Where
- Alamance County, 0.1 mi E of Burlington Arpt
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 36.050, -79.478
A 60 mph thunderstorm wind gust was measured at the Burlington airport.
Thunderstorm Wind, Guilford
- When
- March 5, 10:12 AM EST
- Where
- Guilford County, 1.81 mi ESE of Climax
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 35.910, -79.700
Duke energy reported outage caused by fallen trees or limbs damaging equipment.
Thunderstorm Wind, Chatham
- When
- March 5, 10:15 AM EST
- Where
- Chatham County, 0.59 mi E of Siler City
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 35.730, -79.460
Law enforcement reported multiple trees down in Chatham County including one down in Siler City.
Thunderstorm Wind, Chatham
- When
- March 5, 10:20 AM EST
- Where
- Chatham County, 0.35 mi SW of Bear Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 35.617, -79.385
Law enforcement reported multiple trees down in Chatham County including one down in Bear Creek near old route 421.
Thunderstorm Wind, Alamance
- When
- March 5, 10:30 AM EST
- Where
- Alamance County, 1.12 mi W of Haw River
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 36.100, -79.390
A tree was reported down on a residence in the 2400 block of Mckinney St. in Burlington.
Thunderstorm Wind, Chatham
- When
- March 5, 10:40 AM EST
- Where
- Chatham County, 0.12 mi E of Pittsboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 35.720, -79.178
Law enforcement reported multiple trees down in Chatham County including Pittsboro.
Thunderstorm Wind, Person
- When
- March 5, 10:52 AM EST
- Where
- Person County, 1.87 mi WNW of Longs Store
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 36.430, -79.112
Trees down and power outages were reported.
Thunderstorm Wind, Person
- When
- March 5, 10:54 AM EST
- Where
- Person County, 1.77 mi NW of Roseville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 36.370, -79.070
Duke energy reported outage caused by fallen trees or limbs damaging equipment.
Thunderstorm Wind, Moore
- When
- March 5, 11:15 AM EST
- Where
- Moore County, 0.8 mi SW of Pinebluff
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 35.111, -79.489
A tree was reported down at the intersection of Morgan lane and Berry street.
Thunderstorm Wind, Moore
- When
- March 5, 11:30 AM EST
- Where
- Moore County, 1.48 mi SE of Cameron
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 35.315, -79.231
A tree was reported down on Bass Road.
Thunderstorm Wind, Orange
- When
- March 5, 11:59 AM EST
- Where
- Orange County, 2.17 mi NE of Chapel Hill Wllms Ar
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 35.950, -79.041
Duke energy reported outages caused by fallen trees damaging power equipment.
Thunderstorm Wind, Franklin
- When
- March 5, 12:01 PM EST
- Where
- Franklin County, 3.4 mi S of Louisburg Frnkln Arp
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 36.031, -78.369
Trees and power outages were reported down.
Thunderstorm Wind, Wake
- When
- March 5, 12:12 PM EST
- Where
- Wake County, 1.04 mi E of South Raleigh Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 35.621, -78.681
Duke energy reported outage caused by fallen trees or limbs damaging equipment.
Thunderstorm Wind, Vance
- When
- March 5, 12:15 PM EST
- Where
- Vance County, 0.29 mi SW of Henderson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 36.327, -78.403
Multiple trees were down in Henderson including near Oxford Road and Raleigh Road.
Thunderstorm Wind, Wake
- When
- March 5, 12:18 PM EST
- Where
- Wake County, 0.89 mi NE of Leesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 35.910, -78.720
Trees were reported down in a North Raleigh neighborhood.
Thunderstorm Wind, Wake
- When
- March 5, 12:30 PM EST
- Where
- Wake County, 2.35 mi WNW of Wilders Grove
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 35.811, -78.610
Broadcast media reported a tree split and down.
Thunderstorm Wind, Wake
- When
- March 5, 12:33 PM EST
- Where
- Wake County, 1.96 mi NE of Camp Polk
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 35.837, -78.672
Trees were reported down near Interstate 440 and Glenwood Ave.
Thunderstorm Wind, Cumberland
- When
- March 5, 1:05 PM EST
- Where
- Cumberland County, 0.57 mi W of Hope Mills
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 34.970, -78.960
Duke energy reported outages caused by fallen trees damaging power equipment.
Thunderstorm Wind, Warren
- When
- March 5, 1:45 PM EST
- Where
- Warren County, 1.29 mi NW of Inez
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 36.281, -78.099
There were several reports of trees down, mainly in southeastern Warren County near Centerville.
Thunderstorm Wind, Johnston
- When
- March 5, 1:50 PM EST
- Where
- Johnston County, 0.19 mi W of Bagley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 35.580, -78.173
Duke energy reported outages caused by fallen trees damaging power equipment.
Thunderstorm Wind, Wilson
- When
- March 5, 2:10 PM EST
- Where
- Wilson County, 1.94 mi N of Wilkerson Xrds
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 35.728, -78.115
Tree and some property damage was reported near the intersection of Healthy Plains Church Road & NC Highway 581.
Thunderstorm Wind, Halifax
- When
- March 5, 2:15 PM EST
- Where
- Halifax County, 2.02 mi S of Roanoke Rapids
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 36.441, -77.650
Trees were reported down in the city of Roanoke Rapids.
Thunderstorm Wind, Halifax
- When
- March 5, 2:20 PM EST
- Where
- Halifax County, 0.04 mi SSW of Enfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 36.179, -77.670
A tree was reported down in Enfield.
Thunderstorm Wind, Nash
- When
- March 5, 2:31 PM EST
- Where
- Nash County, 3.2 mi SW of Strickland Xrds
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 35.819, -78.062
Duke energy reported outages caused by fallen trees damaging power equipment.
Thunderstorm Wind, Wilson
- When
- March 5, 2:38 PM EST
- Where
- Wilson County, 1.3 mi ESE of Wilson Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Broadcast Media
- Coordinates
- 35.760, -77.950
Numerous trees were reported down in the Airport Blvd area of Wilson. Trees reported down on Bridgers Street, Bell Street, Christopher Drive, Hart Avenue and others. Some tress fell on apartments and homes.
Thunderstorm Wind, Wilson
- When
- March 5, 2:40 PM EST
- Where
- Wilson County, 1.31 mi ENE of Wilson Arpt
- Measured
- 55 kt (63 mph) measured gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 35.780, -77.950
Multiple fences were blown over near the town of Wilson. Measured wind gust of 63 mph.
Thunderstorm Wind, Nash
- When
- March 5, 2:41 PM EST
- Where
- Nash County, 2.68 mi NW of Westry
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Utility Company
- Coordinates
- 36.000, -77.930
Duke energy reported 2000 power outages caused by fallen trees damaging power equipment.
Thunderstorm Wind, Edgecombe
- When
- March 5, 3:05 PM EST
- Where
- Edgecombe County, 0.09 mi SSW of Macclesfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 35.749, -77.671
Trees were reported down in Macclesfield near Fountain Road.
Thunderstorm Wind, Edgecombe
- When
- March 5, 3:10 PM EST
- Where
- Edgecombe County, 0.88 mi NE of Pinetops
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 35.790, -77.640
A tree was down in Pinetops.
Thunderstorm Wind, Halifax
- When
- March 5, 3:15 PM EST
- Where
- Halifax County, 0.12 mi NW of Scotland Neck
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 36.131, -77.422
A tree was down in Scotland Neck near highway 258.
Thunderstorm Wind, Edgecombe
- When
- March 5, 3:15 PM EST
- Where
- Edgecombe County, 4.78 mi NE of Leggett
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 36.020, -77.500
A barn was damaged near Lawrence.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Avalanche and Heavy Snow in Utah, March 5 to 7, 20251 death · 7 events
- Tornado and Damaging Winds in Virginia, March 5, 2025$155,000 · EF0 · 43 events
- Tornado in North Carolina, March 5, 2025$150,000 · EF1 · 1 event
- Blizzard and Winter Weather in Minnesota, March 5, 20253 injured · $60,000 · 6 events
- Damaging Winds in North Carolina, March 5, 2025$32,000 · 60 kt wind · 12 events
- Damaging Winds and Lightning Strike in Virginia, March 5, 2025$32,000 · 55 kt wind · 11 events
- Strong Wind in Kentucky, March 5, 2025$20,000 · 20 events
- Strong Wind in Illinois, March 5, 2025$16,000 · 16 events
- High Wind in Virginia, March 5, 2025$25,000 · 62 kt wind · 2 events
- Damaging Wind in Florida, March 5, 2025$20,000 · 1 event
- Strong Wind in Indiana, March 5, 2025$15,000 · 6 events
- Damaging Winds in North Carolina, March 5, 202582 kt wind · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1245416, 1245417, 1245421, 1245422, 1245418, 1245423, 1245426, 1245424, 1245419, 1245425, 1245428, 1245429, 1245427, 1245430, 1245431, 1245432, 1245433, 1245434, 1247305, 1247312, 1247327, 1247324, 1247328, 1247329, 1247330, 1247306, 1247322, 1247303, 1247325, 1247307, 1247309, 1247314, 1247326, 1245420, 1247316, 1247318, 1247319, 1247311, 1247320.